More on imaginaries in p-adic fields

Journal of Symbolic Logic 62 (1):1-13 (1997)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2275728
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 30,780
Through your library
References found in this work BETA
Substructures and Uniform Elimination for P-Adic Fields.Luc Bélair - 1988 - Annals of Pure and Applied Logic 39 (1):1-17.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Semilinear Cell Decomposition.Nianzheng Liu - 1994 - Journal of Symbolic Logic 59 (1):199-208.
Separably Closed Fields with Higher Derivations.Margit Messmer & Carol Wood - 1995 - Journal of Symbolic Logic 60 (3):898-910.
More on Definable Sets of P-Adic Numbers.Philip Scowcroft - 1988 - Journal of Symbolic Logic 53 (3):912-920.
On Definable Subsets of P-Adic Fields.Angus MacIntyre - 1976 - Journal of Symbolic Logic 41 (3):605-610.
Quantifier Elimination in Tame Infinite P-Adic Fields.Ingo Brigandt - 2001 - Journal of Symbolic Logic 66 (3):1493-1503.
Added to PP index

Total downloads
11 ( #443,966 of 2,214,618 )

Recent downloads (6 months)
1 ( #408,824 of 2,214,618 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature